# SDR DL76G100502

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 40,347 hours, 5,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH SEAT LIGHTS INOP AT ROWS 21 TO 23A/B  FOUND NUMEROUS BREAKS IN WIRING IN AFFECTED AREA.  ALSO DAMAGED LIGHT ASSY AT SEAT 22AB  BLOWN FUSE IN POWER SUPPLY M737.  REPAIRED WIRING/ REPLACED LIGHT ASSY REPLACED BLOWN FUSE.
